# SDR HALA2017012600017

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,686 hours, 35,613 cycles
- Engine: Ge CF680A2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN BLADE DAMAGED, THE TIP IS BENT AND  APPEARS TO BE HITTING RUB STRIP.    THE RUB STRIP FOUND DAMAGED AND A BIG PIECE AT 6:00 MISSING.   RT ENG FAN BLADE REMOVED AND  BLENDED AS REQUIRED.  READY FOR INSTALL.   THE ACOUSTIC LINEAR WAS REPAIRED.
